American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Yunhyung Cho. Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions. Proc. Amer. Math. Soc. 142 (2014) 2417-2428.
Abstract, references, and article information   
View Article: PDF

[2] Álvaro Pelayo and San Vũ Ngọc. Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. 48 (2011) 409-455. MR 2801777.
Abstract, references, and article information   
View Article: PDF

[3] Tanya Schmah and Cristina Stoica. Saari's conjecture is true for generic vector fields. Trans. Amer. Math. Soc. 359 (2007) 4429-4448. MR 2309192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. Rudnev and V. Ten. An inverse problem of Hamiltonian dynamics. Proc. Amer. Math. Soc. 134 (2006) 3295-3299. MR 2231914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. N. Nekhoroshev. Types of integrability on a submanifold and generalizations of Gordon's theorem. Trans. Moscow Math. Soc. 66 (2005) 169-241. MR 2193433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luen-Chau Li and Serge Parmentier. On dynamical Poisson groupoids. I. Memoirs of the AMS 174 (2005) MR 2116349.
Book volume table of contents   

[7] W. Sarlet, G. Thompson and G. E. Prince. The inverse problem of the calculus of variations: The use of geometrical calculus in Douglas's analysis. Trans. Amer. Math. Soc. 354 (2002) 2897-2919. MR 1895208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yael Karshon. Periodic Hamiltonian flows on four-dimensional manifolds. Memoirs of the AMS 141 (1999) MR 1612833.
Book volume table of contents   

[9] W. Norrie Everitt and Lawrence Markus. Symplectic geometry and boundary value problems. Math. Surveys Monogr. 61 (1998) 25-63.
Book volume table of contents   
View Article: PDF

[10] W. Norrie Everitt and Lawrence Markus. Introduction: Fundamental algebraic and geometric concepts applied to the theory of self-adjoint boundary value problems. Math. Surveys Monogr. 61 (1998) 1-16.
Book volume table of contents   
View Article: PDF

[11] W. Norrie Everitt and Lawrence Markus. Maximal and minimal operators for quasi-differential expressions, and GKN-theory. Math. Surveys Monogr. 61 (1998) 17-24.
Book volume table of contents   
View Article: PDF

[12] W. Norrie Everitt and Lawrence Markus. Singular boundary value problems. Math. Surveys Monogr. 61 (1998) 79-108.
Book volume table of contents   
View Article: PDF

[13] W. Norrie Everitt and Lawrence Markus. Regular boundary value problems. Math. Surveys Monogr. 61 (1998) 65-77.
Book volume table of contents   
View Article: PDF

[14] W. Norrie Everitt and Lawrence Markus. Boundary Value Problems and Symplectic Algebra for Ordinary Differential and Quasi-differential Operators. Math. Surveys Monogr. 61 (1998) MR MR1647856.
Book volume table of contents   

[15] F. R. Bamforth. Surface transformations . Trans. Amer. Math. Soc. 32 (1930) 417-450. MR 1501544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1